# SDR 20001113SH018

- Difficulty date: August 5, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N331MC
- Make and model: Amd FALCON900
- Aircraft serial: 22
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: FR2220
- Part serial: 354
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 1,293 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT''S FLIGHT SQUAWK - ''BAG COMP FIRE WARNING LT CAME ON IN-FLIGHT AND EXTINGUISHED.  ISOLATED BAG COMP WITH ''NO HEAT'' SWITCH.  CONFIRMED NO FIRE''.  SERVICE CENTER TROUBLESHOT TO FAULTY DETECTOR.  (X)
